×

A variational approach to perturbed discrete anisotropic equations. (English) Zbl 1470.39040

Summary: We continue the study of discrete anisotropic equations and we will provide new multiplicity results of the solutions for a discrete anisotropic equation. We investigate the existence of infinitely many solutions for a perturbed discrete anisotropic boundary value problem. The approach is based on variational methods and critical point theory.

MSC:

39A60 Applications of difference equations
34B15 Nonlinear boundary value problems for ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Kelley, W. G.; Peterson, A. C., Difference Equations: An Introduction with Applications, (1991), San Diego, Calif, USA: Academic Press, San Diego, Calif, USA · Zbl 0733.39001
[2] Atici, F. M.; Cabada, A., Existence and uniqueness results for discrete second-order periodic boundary value problems, Computers & Mathematics with Applications, 45, 6–9, 1417-1427, (2003) · Zbl 1057.39008 · doi:10.1016/s0898-1221(03)00097-x
[3] Atici, F. M.; Guseinov, G. Sh., Positive periodic solutions for nonlinear difference equations with periodic coefficients, Journal of Mathematical Analysis and Applications, 232, 1, 166-182, (1999) · Zbl 0923.39010 · doi:10.1006/jmaa.1998.6257
[4] Bian, L.-H.; Sun, H.-R.; Zhang, Q.-G., Solutions for discrete p-Laplacian periodic boundary value problems via critical point theory, Journal of Difference Equations and Applications, 18, 3, 345-355, (2012) · Zbl 1247.39004 · doi:10.1080/10236198.2010.491825
[5] Bonanno, G.; Candito, P., Nonlinear difference equations investigated via critical point methods, Nonlinear Analysis: Theory, Methods & Applications, 70, 9, 3180-3186, (2009) · Zbl 1166.39006 · doi:10.1016/j.na.2008.04.021
[6] Cabada, A.; Iannizzotto, A.; Tersian, S., Multiple solutions for discrete boundary value problems, Journal of Mathematical Analysis and Applications, 356, 2, 418-428, (2009) · Zbl 1169.39008 · doi:10.1016/j.jmaa.2009.02.038
[7] Candito, P.; Giovannelli, N., Multiple solutions for a discrete boundary value problem involving the p-Laplacian, Computers & Mathematics with Applications, 56, 4, 959-964, (2008) · Zbl 1155.39301 · doi:10.1016/j.camwa.2008.01.025
[8] Chakrone, O.; Hssini, E. M.; Rahmani, M.; Darhouche, O., Multiplicity results for a p-Laplacian discrete problems of Kirchhoff type, Applied Mathematics and Computation, 276, 310-315, (2016) · Zbl 1410.39001 · doi:10.1016/j.amc.2015.11.087
[9] Chu, J.; Jiang, D., Eigenvalues and discrete boundary value problems for the one-dimensional p-Laplacian, Journal of Mathematical Analysis and Applications, 305, 2, 452-465, (2005) · Zbl 1074.39022 · doi:10.1016/j.jmaa.2004.10.055
[10] Heidarkhani, S.; Caristi, G.; Salari, A., Perturbed Kirchhoff-type p-Laplacian discrete problems, Collectanea Mathematica, (2016) · Zbl 1392.39002 · doi:10.1007/s13348-016-0180-4
[11] Heidarkhani, S.; Khaleghi Moghadam, M., Existence of three solutions for perturbed nonlinear difference equations, Opuscula Mathematica, 34, 4, 747-761, (2014) · Zbl 1330.39009 · doi:10.7494/opmath.2014.34.4.747
[12] Henderson, J.; Thompson, H. B., Existence of multiple solutions for second-order discrete boundary value problems, Computers & Mathematics with Applications, 43, 10-11, 1239-1248, (2002) · Zbl 1005.39014 · doi:10.1016/s0898-1221(02)00095-0
[13] Jiang, L.; Zhou, Z., Three solutions to Dirichlet boundary value problems for p-Laplacian difference equations, Advances in Difference Equations, 2008, 1-10, (2008) · Zbl 1146.39028
[14] Khaleghi Moghadam, M.; Heidarkhani, S., Existence of a non-trivial solution for nonlinear difference equations, Differential Equations & Applications, 6, 4, 517-525, (2014) · Zbl 1312.39009 · doi:10.7153/dea-06-30
[15] Moghadam, M. K.; Heidarkhani, S.; Henderson, J., Infinitely many solutions for perturbed difference equations, Journal of Difference Equations and Applications, 20, 7, 1055-1068, (2014) · Zbl 1291.39002 · doi:10.1080/10236198.2014.884219
[16] Kristály, A.; Mihăilescu, M.; Rădulescu, V., Discrete boundary value problems involving oscillatory nonlinearities: small and large solutions, Journal of Difference Equations and Applications, 17, 10, 1431-1440, (2011) · Zbl 1236.39010 · doi:10.1080/10236190903555245
[17] Liang, H.; Weng, P., Existence and multiple solutions for a second-order difference boundary value problem via critical point theory, Journal of Mathematical Analysis and Applications, 326, 1, 511-520, (2007) · Zbl 1112.39008 · doi:10.1016/j.jmaa.2006.03.017
[18] Bisci, G. M.; Repovš, D., Nonlinear algebraic systems with discontinuous terms, Journal of Mathematical Analysis and Applications, 398, 2, 846-856, (2013) · Zbl 1260.39006 · doi:10.1016/j.jmaa.2012.09.046
[19] Molica Bisci, G.; Repovš, D., On some variational algebraic problems, Advances in Nonlinear Analysis, 2, 2, 127-146, (2013) · Zbl 1273.39003 · doi:10.1515/anona-2012-0028
[20] Wang, D.-B.; Guan, W., Three positive solutions of boundary value problems for \(p\)-Laplacian difference equations, Computers & Mathematics with Applications, 55, 9, 1943-1949, (2008) · Zbl 1147.39008 · doi:10.1016/j.camwa.2007.08.033
[21] Bojowald, M.; Hernández, H. H.; Morales Técotl, H. A., Perturbative degrees of freedom in loop quantum gravity: anisotropies, Classical and Quantum Gravity, 23, 10, 3491-3516, (2006) · Zbl 1096.83026 · doi:10.1088/0264-9381/23/10/017
[22] Eisenriegler, E., Anisotropic colloidal particles in critical fluids, The Journal of Chemical Physics, 121, 7, 3299-3322, (2004) · doi:10.1063/1.1768514
[23] Garnier, J., High-frequency asymptotics for Maxwell’s equations in anisotropic media part I: linear geometric and diffractive optics, Journal of Mathematical Physics, 42, 4, 1612-1635, (2001) · Zbl 1006.78006 · doi:10.1063/1.1354639
[24] Garnier, J., High-frequency asymptotics for Maxwell’s equations in anisotropic media—part II: nonlinear propagation and frequency conversion, Journal of Mathematical Physics, 42, 1636-1654, (2001) · Zbl 1006.78007
[25] Bendahmane, M.; Karlsen, K. H., Renormalized solutions of an anisotropic reaction-diffusion-advection system with L-data, Communications on Pure and Applied Analysis, 5, 4, 733-762, (2006) · Zbl 1134.35371 · doi:10.3934/cpaa.2006.5.733
[26] Bendahmane, M.; Langlais, M.; Saad, M., On some anisotropic reaction-diffusion systems with L1-data modeling the propagation of an epidemic disease, Nonlinear Analysis: Theory, Methods & Applications, 54, 617-636, (2003) · Zbl 1029.35114
[27] Weickert, J., Anisotropic Diffusion in Image Processing, (1998), Stuttgart, Germany: Teubner, Stuttgart, Germany · Zbl 0886.68131
[28] Fragalà, I.; Gazzola, F.; Kawohl, B., Existence and nonexistence results for anisotropic quasilinear elliptic equations, Annales de l’Institut Henri Poincare (C) Non Linear Analysis, 21, 5, 715-734, (2004) · Zbl 1144.35378 · doi:10.1016/j.anihpc.2003.12.001
[29] El Hamidi, A.; Vétois, J., Sharp Sobolev asymptotics for critical anisotropic equations, Archive for Rational Mechanics and Analysis, 192, 1, 1-36, (2009) · Zbl 1185.35081 · doi:10.1007/s00205-008-0122-8
[30] Mihăilescu, M.; Pucci, P.; Rădulescu, V., Nonhomogeneous boundary value problems in anisotropic Sobolev spaces, Comptes Rendus Mathematique, 345, 10, 561-566, (2007) · Zbl 1127.35020 · doi:10.1016/j.crma.2007.10.012
[31] Mihăilescu, M.; Pucci, P.; Rădulescu, V., Eigenvalue problems for anisotropic quasilinear elliptic equations with variable exponent, Journal of Mathematical Analysis and Applications, 340, 1, 687-698, (2008) · Zbl 1135.35058 · doi:10.1016/j.jmaa.2007.09.015
[32] Galewski, M.; Głąb, S., On the discrete boundary value problem for anisotropic equation, Journal of Mathematical Analysis and Applications, 386, 2, 956-965, (2012) · Zbl 1233.39004 · doi:10.1016/j.jmaa.2011.08.053
[33] Galewski, M.; Wieteska, R., Existence and multiplicity of positive solutions for discrete anisotropic equations, Turkish Journal of Mathematics, 38, 2, 297-310, (2014) · Zbl 1297.39014 · doi:10.3906/mat-1303-6
[34] Galewski, M.; Wieteska, R., On the system of anisotropic discrete BVPs, Journal of Difference Equations and Applications, 19, 7, 1065-1081, (2013) · Zbl 1274.39008 · doi:10.1080/10236198.2012.709508
[35] Hssini, E. M., Multiple solutions for a discrete anisotropic (p1(k); p2(k))- Laplacian equations, Electronic Journal of Differential Equations, 2015, 195, 1-10, (2015) · Zbl 1321.39008
[36] Mihăilescu, M.; Rădulescu, V.; Tersian, S., Eigenvalue problems for anisotropic discrete boundary value problems, Journal of Difference Equations and Applications, 15, 6, 557-567, (2009) · Zbl 1181.47016 · doi:10.1080/10236190802214977
[37] Molica Bisci, G.; Repovš, D., On sequences of solutions for discrete anisotropic equations, Expositiones Mathematicae, 32, 3, 284-295, (2014) · Zbl 06339867 · doi:10.1016/j.exmath.2013.12.001
[38] Stegliński, R., On sequences of large solutions for discrete anisotropic equations, Electronic Journal of Qualitative Theory of Differential Equations, 25, 1-10, (2015) · Zbl 1349.39004
[39] Bonanno, G.; Molica Bisci, G., Infinitely many solutions for a boundary value problem with discontinuous nonlinearities, Boundary Value Problems, 2009, (2009) · Zbl 1177.34038 · doi:10.1155/2009/670675
[40] Ricceri, B., A general variational principle and some of its applications, Journal of Computational and Applied Mathematics, 113, 1-2, 401-410, (2000) · Zbl 0946.49001 · doi:10.1016/s0377-0427(99)00269-1
[41] Bonanno, G.; Di Bella, B., Infinitely many solutions for a fourth-order elastic beam equation, Nonlinear Differential Equations and Applications, 18, 3, 357-368, (2011) · Zbl 1222.34023 · doi:10.1007/s00030-011-0099-0
[42] Bonanno, G.; Molica Bisci, G., A remark on perturbed elliptic Neumann problems, Studia Universitatis “Babeș-Bolyai”, Mathematica, 55, 4, 17-25, (2010) · Zbl 1265.35063
[43] Graef, J. R.; Heidarkhani, S.; Kong, L., Infinitely many solutions for systems of Sturm-Liouville boundary value problems, Results in Mathematics, 66, 3-4, 327-341, (2014) · Zbl 1314.34056 · doi:10.1007/s00025-014-0379-1
[44] Heidarkhani, S., Infinitely many solutions for systems of n two-point boundary value Kirchhoff-type problems, Annales Polonici Mathematici, 107, 2, 133-152, (2013) · Zbl 1291.34044 · doi:10.4064/ap107-2-3
[45] Heidarkhani, S.; Ferrara, M.; Salari, A., Infinitely many periodic solutions for a class of perturbed second-order differential equations with impulses, Acta Applicandae Mathematicae, 139, 81-94, (2015) · Zbl 1327.34052 · doi:10.1007/s10440-014-9970-4
[46] Heidarkhani, S.; Karami, M., Infinitely many solutions for a class of Dirichlet boundary value problems with impulsive effects, Bulletin Mathématiques de la Société des Sciences Mathématiques de Roumanie. Tome, 58, 106, 167-179, (2015) · Zbl 1363.34088
[47] Bisci, G. M.; Pizzimenti, P. F., Sequences of weak solutions for non-local elliptic problems with Dirichlet boundary condition, Proceedings of the Edinburgh Mathematical Society. Series II, 57, 3, 779-809, (2014) · Zbl 1333.35081 · doi:10.1017/s0013091513000722
[48] Galewski, M.; Glab, S.; Wieteska, R., Positive solutions for anisotropic discrete boundary value problems, Electronic Journal of Differential Equations, 2013, 32, 1-9, (2013) · Zbl 1321.39004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.